|本期目录/Table of Contents|

[1]覃智高,龙见仁*.一类高阶复微分方程解的增长性[J].厦门大学学报(自然科学版),2018,57(03):373-378.[doi:10.6043/j.issn.0438-0479.201711005]
 QIN Zhigao,LONG Jianren*.Growth of Solutions of a Class of Higher Order Complex Differential Equations[J].Journal of Xiamen University(Natural Science),2018,57(03):373-378.[doi:10.6043/j.issn.0438-0479.201711005]
点击复制

一类高阶复微分方程解的增长性(PDF/HTML)
分享到:

《厦门大学学报(自然科学版)》[ISSN:0438-0479/CN:35-1070/N]

卷:
57卷
期数:
2018年03期
页码:
373-378
栏目:
研究论文
出版日期:
2018-05-31

文章信息/Info

Title:
Growth of Solutions of a Class of Higher Order Complex Differential Equations
文章编号:
0438-0479(2018)03-0373-06
作者:
覃智高1龙见仁12*
1.贵州师范大学数学科学学院,贵州 贵阳 550001; 2.厦门大学数学科学学院,福建 厦门 361055
Author(s):
QIN Zhigao1LONG Jianren12*
1.School of Mathematical Sciences,Guizhou Normal University,Guiyang 550001,China; 2.School of Mathematical Sciences,Xiamen University,Xiamen 361005,China
关键词:
复微分方程 整函数 无穷级 Fabry 缺项级数
Keywords:
complex differential equations entire function infinite order Fabry gaps series
分类号:
O 174
DOI:
10.6043/j.issn.0438-0479.201711005
文献标志码:
A
摘要:
利用亚纯函数的Nevanlinna 理论研究了高阶复微分方程解的增长性,得到了方程的解是无穷级的几个判定条件.
Abstract:
We study the growth of solutions of higher-order complex differential equations by using Nevanlinna theory of meromorphic functions.Some conditions which guarantee every nontrivial solution of the equation to belong to infinite order are obtained in this paper.

参考文献/References:

[1] HAYMAN W K.Meromorphic functions [M].Oxford:Qxford Mathematical Monographs Clarendon Press,1964:1-55.
[2] LAINE I.Nevanlinna theory and complex differential equations[M].Berlin:Walter de Gruyter,1993:18-50.
[3] YANG L.Value distribution theory [M].Berlin:Springer Verlag,1993:1-42.
[4] FREI M. über die l?sungen linearer differential gleichungen mit ganzen funktionen als koeffizienten [J].Comment Math Helv,1961,35:201-222.
[5] HELLERSTEIN S,MILES J,ROSSI J.On the gowth of solutions of certain linear differential equations [J].Ann Acad Sci Fenn Ser A I Math,1992,17:343-365.
[6] CHEN Z X,YANG C C.Quantitative estimations on the zeros and growth of entire solutions of linear differential equations[J].Complex Var Elliptic Equ,2000,42:119-133.
[7] LAINE I.Complex differential equations,in:handbook of differential equations,ordinary differential equations [M].Amsterdam:Elsevier,2008:1-35.
[8] LONG J R,ZHU J,LI X M.Growth of solutions to some higher-order linear differential equations [J].Acta Math Sci Ser A Chin Ed,2013,33(3):401-408.
[9] TU J,DONG T.Oscillation of complex high order linear differential equations with coefficients of finite iterated order [J].Elctron J Qual Theory Diff Equ,2009,66:1-13.
[10] ZHANG C Y,TU J.Growh of solutions to linear differential equations with entire coefficients of slow growth [J].Electron J Diff Equ,2010,43:1-12.
[11] LONG J R.Growth of solutions of second order complex linear differential equations with entire coefficients [J].Filomat,2018:32(1):275-284.
[12] YANG L.Deficient values and angular disttibution of entire functions [J].Trans Amer Math Soc,1988,308(2):583-601.
[13] WU S J.Some results on entire functions of finite lower order [J].Acta Math Sinica,1994,10(2):168-178.
[14] LONG J R,QIU C H,WU P C.On the growth of solutions of a class of higher order linear differential equations with extremal coefficients [J].Abstr Appl Anal,2014,305710:1-7.
[15] GUNDERSEN G G.Estimates for the logarithmic derivative of a meromorphic function,plus similar estimate [J].J London Math Soc,1988,37(2):88-104.
[16] HILLE E.Lectures on ordinary differential equations [M].Ontario:California-London-Don Mills,1969:120-167.
[17] LAINE I,YANG R H.Finite order solutions of complex linear differential equations [J].Electron J Diff Equ,2004,65:1-8.
[18] MARKUSHEVICH A I.Theory of functions of a complex variable [M].Englewood Cliffs:Prentice Hall,1965:221-256.

备注/Memo

备注/Memo:
收稿日期:2017-11-12 录用日期:2018-01-20
基金项目:国家自然科学基金(11501142); 贵州省科学技术基金(黔科合J字[2015]2112 号); 2016 年度贵州省“千”层次创新型人才项目; 贵州师范大学 2016 年博士科研启动项目
*通信作者:longjianren2004@163.com
引文格式:覃智高,龙见仁.一类高阶复微分方程解的增长性[J].厦门大学学报(自然科学版),2018,57(3):373-378.
Citation:QIN Z G,LONG J R.Growth of solutions of a class of higher order complex differential equations[J].J Xiamen Univ Nat Sci,2018,57(3):373-378.(in Chinese)
更新日期/Last Update: 1900-01-01